# SDR DALA1227270673

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 63,285 hours, 29,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SHARP DENT AT FS 500, STR 28R.  REPAIRED AREA IAW B757 SRM 53-00-01 FIG 201.  IDENTIFIED REPAIR AS CAT "B" PERMANENT.
